O-minimal version of Whitney's extension theorem

2014
journal article
article
8
cris.lastimport.wos2024-04-09T22:40:37Z
dc.abstract.enThis is a generalized and improved version of our earlier article [Studia Math. 124 (1997)] on the Whitney extension theorem for subanalytic Cp-Whitney fields (with p finite). In this new version we consider Whitney fields definable in an arbitrary o-minimal structure on any real closed field R and obtain an extension which is a Cp-function definable in the same o-minimal structure. The Whitney fields that we consider are defined on any locally closed definable subset of Rn. In such a way, a local version of the theorem is included.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorKurdyka, Krzysztofpl
dc.contributor.authorPawłucki, Wiesław - 131322 pl
dc.date.accessioned2015-03-17T11:18:00Z
dc.date.available2015-03-17T11:18:00Z
dc.date.issued2014pl
dc.description.number1pl
dc.description.physical81-96pl
dc.description.volume224pl
dc.identifier.doi10.4064/sm224-1-4pl
dc.identifier.eissn1730-6337pl
dc.identifier.issn0039-3223pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/3878
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleO-minimal version of Whitney's extension theorempl
dc.title.journalStudia Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T22:40:37Z
dc.abstract.enpl
This is a generalized and improved version of our earlier article [Studia Math. 124 (1997)] on the Whitney extension theorem for subanalytic Cp-Whitney fields (with p finite). In this new version we consider Whitney fields definable in an arbitrary o-minimal structure on any real closed field R and obtain an extension which is a Cp-function definable in the same o-minimal structure. The Whitney fields that we consider are defined on any locally closed definable subset of Rn. In such a way, a local version of the theorem is included.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Kurdyka, Krzysztof
dc.contributor.authorpl
Pawłucki, Wiesław - 131322
dc.date.accessioned
2015-03-17T11:18:00Z
dc.date.available
2015-03-17T11:18:00Z
dc.date.issuedpl
2014
dc.description.numberpl
1
dc.description.physicalpl
81-96
dc.description.volumepl
224
dc.identifier.doipl
10.4064/sm224-1-4
dc.identifier.eissnpl
1730-6337
dc.identifier.issnpl
0039-3223
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/3878
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
O-minimal version of Whitney's extension theorem
dc.title.journalpl
Studia Mathematica
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
4
Views per month
Views per city
Ashburn
1

No access

No Thumbnail Available